# SDR Y2PA99013

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AA
- Make and model: Amd FALCON20
- Aircraft serial: 036
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT 57284 - JUST AFTER LEVEL OFF AT FL 310, CREW HEARD A LOUD 'THUD' AND IMMEDIATELY NOTICED THE FRONT LEFT WINDSHIELD HAD SHATTERED.  EMERGENCY DESCENT WAS INITIATED, CABIN ALTITUDE RAISED TO LOWER DIFFERENTIAL PRESSURE, AIRCRAFT SLOWED TO BELOW 230 KNOTS AND CREW ADVISED ATC THAT THEY WOULD LIKE TO DECLARE AN EMERGENCY AND LAND AT IND.  AIRCRAFT WAS VECTORED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  USA JET MAINTENANCE WAS SENT TO IND TO EVALUATE CAUSE AND REPLACE WINDSHIELD.  (X)
